# SDR ASAA0741969

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 50,158 hours, 28,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486
- Condition: Dented
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MID FLAP DENT ON UNDERSIDE LOCATED 9 INCHES OUTBOARD OF INBOARD END AND 3 INCHES FWD OF T/E.  FLAP DENT REPAIRED IAW SRM 51-70-10.
